# SDR USAAD02017

- Difficulty date: March 29, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - SEVERAL LOW LEVEL EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
